# SDR AALA202212168230

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N350RV
- Make and model: Boeing 737823
- Aircraft serial: 44462
- Aircraft time: 6,132 hours, 2,253 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Binding
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR DIFFICULT TO CLOSE FROM OUTSIDE COCKPIT NEED TO SLAM DOOR. CLOSING FROM INSIDE IS EASY ONLY IF TURNING DOORKNOB. CLEANED AND LUBED LATCH.
